# SDR SWAA2021082743102

- Difficulty date: April 16, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON BALANCE BAY #1; 1EA. WEIGHTS HAS CORROSION. / REMOVED AND REPLACED LEFT WING AILERON BALANCE WEIGHT 1 EA. REF B737 SOPM 20-56-01 & AIPC 27-11-31-02 ITEM 55; NO WEIGHT CHANGE. A TAG WN1039 TW DUE 06/31/20 20073.
